about 3 weeks ago I started feeling nauseous every time I ate. It started with constant burping and mild nausea and eventually progressed into my sitting in the bathroom waiting to throw up but I couldn't throw up. I've been trying to track down what specifically causes it, but It seems the answer is just "eating." I've had my blood tested and the only thing that came up was slightly low vitamin D. I'm scheduled for an ultrasound to check for gallbladder and other gut issues tomorrow, but I have a feeling nothing will come up.
It does seem to get worse when I eat Japanese food (like Udon soup) or greasy foods (especially Mexican food). I can't tell if it's the grease or the salt that causes it.
also I had zero symptoms for 2 days this week and then it came back yesterday after I got brave and tried Mexican again.
The symptoms came on suddenly. I have never had this before and then on Monday 4 weeks ago I suddenly started getting it after I ate some spicy Thai food. I figured that it was too spicy and had upset my stomach, but it's been happening for a month since then and nothing seems to help
I say my GP and he gave me Levcin and one other drug to help control the nausea but it's not always enough. I'm taking 5000 Vitamin D capsules, after the blood test, but not much else. I tried Omeprazole (prilosec) but it didn't help. Acid reducers don't help. Antacids like Tums seem to make it worse as often as they make it better. Ginger and/or tonic water (with quinine) help a little bit but are by no means reliable.
Celiac disease can do it also. Most soy sauce is made with wheat. It could also be your gallbladder. My friend who had heartburn as her only symptom of Celiac disease said it took 2 or 3 months of the gluten-free diet to get results, and any time she gets a crumb of gluten, she is right back in pain.
turned out to be constipation in the high colon. The doc gave me the names of some OTC laxatives I should take and it seems to have worked so far.
Apparently these kinds of symptoms can occur with this type of constipation. It makes sense when I think about it, if there's a bunch of stuff stuck in there your body's not gonna want to stack anything else on top of it.
Also, levcin, as a cramp medication which affects smooth muscle, made it worse. Woops
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.